# SDR 2010FA0000832

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: General aviation
- Aircraft: N58VS
- Make and model: Pilats PC1245
- Aircraft serial: 341
- Engine: Pwa PT6A67B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 15907400
- Condition: Broken
- Location: Mlg Brake
- Component: Brake Assy
- Component part number: 30244
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DURING TAXI PILOTS FELT VIBRATION WHILE TAXING.  TAXIED OFF RUNWAY AND STOPPED. CREW FELT THEY MAY HAVE HAD FLAT TIRE.  PASSENGERS WERE DEPLANED AND TAKEN TO TERMINAL OF COMPANY.  ACFT WAS TOWED TO MX HANGAR.  UPON FURTHER INVESTIGATION IT WAS FOUND THAT RT BRAKE ASSY HAD A BROKEN ROTOR DISK.  BRAKE ASSY WAS CHANGED OUT IAW SRM AND ACFT RETURNED TO SERVICE.
